Publications > Artigos em Revistas Internacionais

Regularization and Integral Representations of Hermite Processes

Pipiras, Vladas; Taqqu, Murad S.

Statistics & Probability Letters, 80(23-24) (2010), 2014-2023

It is known that Hermite processes have a finite-time interval representation. For fractional Brownian motion, the representation has been well known and plays a fundamental role in developing stochastic calculus for the process. For the Rosenblatt process, the finite-time interval representation was originally established by using cumulants. The representation was extended to general Hermite processes through the convergence of suitable partial sum processes. We provide here an alternative and different proof for the finite-time interval representation of Hermite processes. The approach is based on regularization of Hermite processes and the fractional Gaussian noises underlying them, and does not use cumulants nor convergence of partial sums.